Infini RF, photosensitivity.
Doctor Answers 5
Intensif and Medications
there is no reason to stop any medications before intensif. this is not a laser, this is RF which goes deeper and doesnt cause much resurfacing. plus the treamtent itself doest cause photosensitivity. Combine with sculptra and PRP for best outcomes. Best, Dr. Emer.
Do I need to stop photosensitive drips before Infini
There is no need to stop the drugs before Infini. The only medications we tell patients to stop are those that thin the blood, including herbal supplements if that is possible. We have done the procedure on patients with thinners and they have more bruising than usual.
No need to stop photosensitizing medications
There is no need to stop your medications. I would only recommend you stop most blood thinner medication such as aspirin and ibuprofen for these may cause more bruising from treatment. That said, your skin will be more sensitive to sun damage immediately after Infini treatment so please use proper precautions when going under the sun like using a high physical SPF sun block or avoiding the sun all together the week after your treatment when healing.
You might also like...
No need to stop meds.
As Infini is not a laser, there will not be any problem with photosensitivity. Even with lasers, your Specialist will know that photosensitive wavelengths lie in the long UVA spectrum, and the majority of lasers are absolutely safe. In context of RF there is no interaction with medications. All the best, Dr Davin S. Lim. Brisbane. Australia.
The medications you will have to stop or hold are any blood thinners you might be taking. You will need to discuss this with the physician doing the INFINI. Also, INFINI is not a laser; it works within the dermis and not the superficial skin layer. I hope this helps.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.